CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Carleman estimate for wave equations coupled with the second order terms 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 506, 期号: 2, 页码: 24
Authors:  Jiang, Zifan;  Zhang, Wensheng
Favorite  |  View/Download:6/0  |  Submit date:2022/04/02
Carleman estimates  Coupled hyperbolic system  
H?lder stability in determining elastic coefficients of Biot's system in poroelastic media 期刊论文
Journal of Physics Communications, 2020, 卷号: 4, 期号: 8
Authors:  Zhang,Wensheng;  Jiang,Zifan
Favorite  |  View/Download:20/0  |  Submit date:2021/01/14
H?lder stability  inverse problem  elastic coefficients  Carleman estimate  Biot's system  poroelastic media  
Convergence analysis of a coefficient inverse problem for the semi-discrete damped wave equation 期刊论文
APPLICABLE ANALYSIS, 2020, 页码: 26
Authors:  Zhang, Wensheng;  Zhao, Zhongliu
Favorite  |  View/Download:27/0  |  Submit date:2020/09/23
Discrete Carleman estimates  damped wave equation  coefficient inverse problem  semi-discrete  convergence  
REACHABILITY OF A SECOND-ORDER INTEGRO-DIFFERENTIAL EQUATION ON RIEMANNIAN MANIFOLD FOR A VISCOELASTICITY MODEL 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 页码: 16
Authors:  Zhou, Kang
Favorite  |  View/Download:45/0  |  Submit date:2019/04/02
Reachability  integro-differential equation  Carleman estimates  Riemannian wave  
The Landis-Oleinik conjecture in the exterior domain 期刊论文
ADVANCES IN MATHEMATICS, 2016, 卷号: 302, 页码: 190-230
Authors:  Wu, Jie;  Zhang, Liqun
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Carleman estimates  Unique continuation  Backward uniqueness  Landis and Oleinik  Parabolic equation  
Backward uniqueness for parabolic operators with variable coefficients in a half space 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2016, 卷号: 18, 期号: 1, 页码: 38
Authors:  Wu, Jie;  Zhang, Liqun
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
Carleman estimates  backward uniqueness  Landis and Oleinik  parabolic operator  variable coefficient  
Recent progress on controllability/observability for systems governed by partial differential equations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 3, 页码: 527-545
Authors:  Li, Hongheng;  Lue, Qi;  Zhang, Xu
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Controllability  hyperbolic equations  observability  parabolic equations  
RECENT PROGRESS ON C ONTROLLABILITY/OBSERVABILITY FOR SYSTEMS GOVERNED BY PARTIAL DIFFERENTIAL EQUATIONS 期刊论文
系统科学与复杂性:英文版, 2010, 卷号: 000, 期号: 003, 页码: 527-545
Authors:  Li Hongheng;  Lu Qi;  Zhang Xu
Favorite  |  View/Download:14/0  |  Submit date:2021/01/14
非线性偏微分方程  线性系统  Carleman  拟线性抛物型方程  精确可控性  双曲方程  线性化方法  波动方程  
NULL CONTROLLABILITY FOR FORWARD AND BACKWARD STOCHASTIC PARABOLIC EQUATIONS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2009, 卷号: 48, 期号: 4, 页码: 2191-2216
Authors:  Tang, Shanjian;  Zhang, Xu
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
null controllability  forward and backward linear stochastic parabolic equations  observability  global Carleman estimate  
CARLEMAN AND OBSERVABILITY ESTIMATES FOR STOCHASTIC WAVE EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2008, 卷号: 40, 期号: 2, 页码: 851-868
Authors:  Zhang, Xu
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Carleman estimate  singular weight function  observability estimate  stochastic wave equation  state observation problem